All issues
20.07.2017   
Creative Mathematics
and Informatics



Print Edition: ISSN 1584 - 286X
Online Edition: ISSN 1843 - 441X


Creative Math. and Inf. is a category B+ journal in the CNCSIS classification

Indexed by:
Mathematical Reviews
Zentralblatt MATH

Current rejection rate: 37.5 %


RSS FeedRSS

Vol. 18 (2009), No. 2, 15 December 2009
On two theorems about operators in Banach lattices
Author: B. Aqzzouz / R. Nouira / L. Zraoula
Abstract: We give another original and easy proof of a theorem of Aliprantis and Burkhinshaw about domination problem of compact operators and a short proof of a theorem of Zaanen about the duality problem of AM-compact operators.
PDF |
No. of downloads: 355 Full access PDF |
A cubature formula of Schurer-Stancu type
Author: Dan Bărbosu / Ovidiu T. Pop
Abstract: Considering the bivariate Schurer-Stancu approximation formula, a new cubature formula is established, that will be called the Schurer-Stancu cubature formula. Its coefficients are determined and an upper bound estimation for the remainder term is established. As particular cases follow the cubature formulas of Schurer, Stancu and respectively Bernstein.
PDF |
No. of downloads: 334 Full access PDF |
On a family of first order difference inequalities used in the iterative approximation of fixed points
Author: Vasile Berinde
Abstract: Several first order difference inequalities which are intensively used in proving convergence theorems for various fixed point iteration procedures are unified and detailedly demonstrated. In terms of the difference equations terminology, the obtained results basically show that the zero solution of these difference inequalities is globally asymptotically stable. Some new more general conditions under which the zero solution of these difference inequalities is globally asymptotically stable, which extends and includes corresponding related results obtained in recent literature, are also given.
PDF |
No. of downloads: 322 Full access PDF |
A new generalization of Euler's constant
Author: Vasile Berinde
Abstract: See abstract file.
PDF |
No. of downloads: 516 Full access PDF |
Generalized additive Cauchy equations and their Ulam-Hyers stability
Author: Florin Bojor
Abstract: In this paper we investigate the Hyers-Ulam-Rassias stability of the following functional equation: f (a (x) + b (y)) = mf (x) + nf (y) in Banach spaces.
PDF |
No. of downloads: 2643 Full access PDF |
Characterizations of e g-R0, e g-R1, e g-D0, e g-D1 and e g-D2 spaces
Author: M. Caldas / S. Jafari / N. Rajesh
Abstract: The purpose of this paper is to introduce some new classes of topological spaces by utilizing ~ g-open sets and study some of their fundamental properties.
PDF |
No. of downloads: 2717 Full access PDF |
On the Lupaş functional for twice differentiable functions
Author: Vlad Ciobotariu-Boer
Abstract: In this paper, some integral inequalities that imply the Chebyshev functional for convex (concave) functions, are given.
PDF |
No. of downloads: 314 Full access PDF |
The efficiency of the image subband coding algorithms based on zerotrees
Author: Ovidiu Cosma
Abstract: EZW (Embedded image coding using Zerotrees of Wavelet coef?cients) and SPIHT (Set Partitioning in Hierarchical Trees) are two of the best known progressive coding algorithms for the subbands of images. A progressive image-coding algorithm has to include at each pass, information about the magnitude of the significant coefficients, and their position in the two-dimensional array of the transform. This article evaluates the efficiency of those algorithms, expressed through the compactness of the position information.
PDF |
No. of downloads: 258 Full access PDF |
A note on an olympiad problem
Author: Ovidiu Furdui
Abstract: In this note we study a generalization of an integral inequality, involving the k th derivative of a differentiable function, that was proposed as in olympiad problem.
PDF |
No. of downloads: 339 Full access PDF |
Studying various features useful in speaker identification system based on vector quantization
Author: Marieta Gâta
Abstract: Paper presents a speaker identification system which use Mel frequency cepstral coefficients for feature extraction and Vector Quantization technique for minimization amount of data.
PDF |
No. of downloads: 278 Full access PDF |
Self-dual designs and their binary codes obtained from the group PSL2(13)
Author: R. Kahkeshani / M. R. Darafsheh / A. Iranmanesh
Abstract: We examine self-dual designs and their binary codes constructed from the primitive permutation representations of the group PSL2(13) of degrees 78 and 91. We show that all of these designs and codes have PSL2(13) or PSL2(13) : 2 as the full automorphism group.
PDF |
No. of downloads: 330 Full access PDF |
A possible visual image of the extended monogenous function
Author: Lidia Elena Kozma / Gheorghe Ardelean
Abstract: Themonogenous functions defined on R4 ! R4 were introduced by G.C.Moisil. Ifwe start frommonogenous functions on a quaternion, through particularization we only find the monogenity condition @w @z = 0 for a functionw = f(z) : C ! C: In this article the notion of monogenity is extended from the common complex analysis over to the quaternion functions of two variables, of the following aspect: K = x + iy + ju(x; y) + kv(x; y) = z + jw(x; y) (0.1) and we have visualized the surfaces (S) attached to this quaternion (S) r = iy + ju(x; y) + kv(x; y) (0.2) in monogenity conditions. A few surfaces attached to some elementary monogenous functions have been visualized.
PDF |
No. of downloads: 286 Full access PDF |
Some remarks concerning Ciric-Reich-Rus operators
Author: Mihaela Ancuța Petric
Abstract: We consider a selfmap T on union of p subsets (p  1), fAigp i=1 of ametric space into itself, such that T(Ai)  Ai+1; i = 1; 2; : : : ; p(Ap+1 = A1), where the contractive assumptions are restricted to pairs (x; y) 2 Ai  Ai+1. We give fixed point theorems for Ciric-Reich-Rus mappings under cyclical considerations and fixed point results for some generalizations of this contractive type mappings.
PDF |
No. of downloads: 296 Full access PDF |
On partially ordered n-semigroups and (n;m)-semirings
Author: Adina Pop / Maria Sânziana Pop
Abstract: In this paper we generalize for n- semigroups and (n;m)-presemirings the notions of partially ordered and positively ordered semigroups and semirings. We note that the partially ordered n-groups and (n;m)-rings are introduced by G. Crombez, Abh. Math. Sem. Univ. Hamburg, 39 (1973), 141-146.
PDF |
No. of downloads: 2612 Full access PDF |
Simple considerations on the deflection angle of light in General Relativity
Author: Cristian Eduard Rusu
Abstract: The purpose of this paper is to provide an easy to approach yet complete discussion on the relativistic de?ection of light. First, we obtain the formula for the deflection of light in the Friedmann-Roberson-Walker metric. We then show this result is equivalent to the equation for the path of a light ray in a medium with a certain effective index of refraction. Finally we compare the angle of deflection in the potential of a point-like mass with the one that might be obtained via simple classical-limit considerations.
PDF |
No. of downloads: 272 Full access PDF |
RESTful multilayer architectures for Web-based learning systems
Author: Cezar Toader
Abstract: This paper refers to important aspects of the evolution of Web-based Learning Systems architecture, according to the evolution of the Web itself. The Web developed through creation of new levels of abstracting, while a special importance to scalability and adaptability was given. Due to a growing importance given to resource-orientedWeb services, in the last years, we bring into discussion the principle of organizing the algorithmic resources in multi-level hierarchy and the principle of uniform access to resources. Finally, in order to implement these principles, the author promotes an architectural model of Web applications, called here RESTful Multilayer Architecture.
PDF |
No. of downloads: 293 Full access PDF |
The computation of some integrals in compact form
Author: Radu-Octavian Vîlceanu
Abstract: Based on the Euler-Zagier multiple zeta function  and the extended zeta function ~ ; we compute integrals of the form
PDF |
No. of downloads: 292 Full access PDF |


Design by PrimeTech